000 00858 a2200253 4500
005 20250512063953.0
264 0 _c19871117
008 198711s 0 0 eng d
022 _a0022-5193
024 7 _a10.1016/s0022-5193(87)80122-4
_2doi
040 _aNLM
_beng
_cNLM
100 1 _aMatis, J H
245 0 0 _aThe case for stochastic models of digesta flow.
_h[electronic resource]
260 _bJournal of theoretical biology
_cFeb 1987
300 _a371-6 p.
_bdigital
500 _aPublication Type: Letter
650 0 4 _aGastrointestinal Contents
650 0 4 _aKinetics
650 0 4 _aMathematics
650 0 4 _aModels, Biological
650 0 4 _aStochastic Processes
773 0 _tJournal of theoretical biology
_gvol. 124
_gno. 3
_gp. 371-6
856 4 0 _uhttps://doi.org/10.1016/s0022-5193(87)80122-4
_zAvailable from publisher's website
999 _c3662900
_d3662900